# SDR CA140811007

- Difficulty date: August 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,026 hours
- Engine: Ge CF343B1
- System (JASC): 2423 · Phase Adapter
- Part: Adg
- Part number: 820465
- Condition: Failed
- Part time: 30,804 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT THE AIR DRIVEN GENERATOR (ADG) DEPLOYED ITSELF FOR NO APPARENT REASON, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED/LANDED WITHOUT FURTHER INCIDENT. DURING TROUBLESHOOTING, THE ADG AUTO DEPLOYMENT CONTROLLER FAILED UNIT SELF-TEST. THE ADG WAS STOWED AND THE AIRCRAFT RELEASED UNDER MEL 24-23-01-1. THE ADG AUTO DEPLOYMENT CONTROLLER WAS LATER REPLACED AND SYSTEM TESTED SERVICEABLE.
